Generalized exclusion and Hopf algebras


Yildiz A.

JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, vol.35, no.50, pp.10803-10810, 2002 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 35 Issue: 50
  • Publication Date: 2002
  • Doi Number: 10.1088/0305-4470/35/50/310
  • Title of Journal : JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
  • Page Numbers: pp.10803-10810

Abstract

We propose a generalized oscillator algebra at the roots of unity with generalized exclusion and we investigate the braided Hopf structure. We find that there are two solutions: these are the generalized exclusions of the bosonic and fermionic types. We also discuss the covariance properties of these oscillators.